# SDR SWAA2018070223237

- Difficulty date: June 19, 2018
- Submitted: July 4, 2018
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 62,745 hours, 36,856 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 141A131111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SIDE OF FRAME SUPPORT BRACKET CRACKED AT BS 294.5, STR 13L.  R&R BRACKET IAW SRM AND DWG.
